PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1991-1992 | 101 | 1 | 105-111
Tytuł artykułu

Weighted weak type inequalities for certain maximal functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give an A_p type characterization for the pairs of weights (w,v) for which the maximal operator Mf(y) = sup 1/(b-a) ʃ_a^b |f(x)|dx, where the supremum is taken over all intervals [a,b] such that 0 ≤ a ≤ y ≤ b/ψ(b-a), is of weak type (p,p) with weights (w,v). Here ψ is a nonincreasing function such that ψ(0) = 1 and ψ(∞) = 0.
Słowa kluczowe
Czasopismo
Rocznik
Tom
101
Numer
1
Strony
105-111
Opis fizyczny
Daty
wydano
1991
otrzymano
1991-02-07
Twórcy
autor
  • Programa Especial de Matemática Aplicada, Intec-Conicet, C.C. NRO 91, 3000 Santa Fe, Argentina
  • Departamento de Matemática, Facultad de Ingenieria Química-UNL, SGO. Del Estero 2829, 3000 Santa Fe, Argentina
Bibliografia
  • [C] C. P. Calderón, Some remarks on the multiple Weierstrass transform and Abel summability of multiple Fourier-Hermite Series, Studia Math. 32 (1969), 119-148.
  • [M1] B. Muckenhoupt, Poisson integrals for Hermite and Laguerre expansions, Trans. Amer. Math. Soc. 139 (1969), 231-242.
  • [M2] B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, ibid. 165 (1972), 207-226.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv101i1p105bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.